# SDR AALA981245

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 227 CORRODED AT BS 1166-1183.  REPAIRED DAMAGE STRINGER PER SRM 53-10-3.  ALODINED AND PRIMED PER MM 51-20-0.  (M)
